Covarian mappings and coupled fiexd point results in bipolar metric spaces
Authors
Abstract:
In this paper, we establish the existence and uniqueness of common coupled xed point results for three covariant mappings in bipolar metric spaces. Moreover, we give an illustration which presents the applicability of the achieved results also we provided applications to homotopy theory as well as integral equations.
similar resources
Caristi Type Cyclic Contraction and Coupled Fixed Point Results in Bipolar Metric Spaces
In this paper, we establish the existence of common coupled fixed point results for new Caristi type contraction of three covariant mappings in Bipolar metric spaces. Some interesting consequences of our results are achieved. Moreover, we give an illustration which presents the applicability of the achieved results.
full textErratum: Coupled fixed point results for weakly related mappings in partially ordered metric spaces
In this note we point out and rectify some errors in a recently published paper “N. Singh, R. Jain: Coupled Fixed Point Results For Weakly Related Mappings In Partially Ordered Metric Spaces, Bull. Iranian Math. Soc. 40 (2014), no. 1, 29-40”.
full textCoupled fixed point results for weakly related mappings in partially ordered metric spaces
In the present paper, we show the existence of a coupled fixed point for a non-decreasing mapping in partially ordered complete metric space using a partial order induced by an appropriate function $phi$. We also define the concept of weakly related mappings on an ordered space. Moreover common coupled fixed points for two and three weakly related mappings are also proved in the same space.
full textCoincident point and fixed point results for three self mappings in cone metric spaces
In this attempt we proved results on points of coincidence and common xed points for three selfmappings satisfying generalized contractive type conditions in cone metric spaces. Our results gen-eralizes some previous known results in the literature (eg. [5], [6])
full texterratum: coupled fixed point results for weakly related mappings in partially ordered metric spaces
in this note we point out and rectify some errors in a recently published paper “n. singh, r. jain: coupled fixed point results for weakly related mappings in partially ordered metric spaces, bull. iranian math. soc. 40 (2014), no. 1, 29-40”.
full textcoupled fixed point results for weakly related mappings in partially ordered metric spaces
in the present paper, we show the existence of a coupled fixed point for a non-decreasing mapping in partially ordered complete metric space using a partial order induced by an appropriate function $phi$. we also define the concept of weakly related mappings on an ordered space. moreover common coupled fixed points for two and three weakly related mappings are also proved in the same space.
full textMy Resources
Journal title
volume 12 issue 1
pages 1- 15
publication date 2021-01-01
By following a journal you will be notified via email when a new issue of this journal is published.
Hosted on Doprax cloud platform doprax.com
copyright © 2015-2023